lots of knots and tightness need info please help!!!!!
my doctor told me I have hashimoto's Thyroiditis what I am wondering is are the muscles tightness and knots and hip pain part of the diesease? No matter what I do massages/aucupunture the knots will never go away my lower back and hips/shoulder hurt all day and especially at night causing me not to sleep at night. Is there any thing I can do to make it better? I am on levothyroxine 75mg once a day I just started a adrenal support and coritsol yesterday. Does this ever get better or does the thyroid have to die 1st or does that make it worse? My eyesight has become blurry and lots of headache especailly after I eat certain food. My doctor told me I am probably allergic to gluten. So I don't eat it anymore. I just want to know if people every fell better!!!!! and is the muscle knotting part of the diesease or is it something else (like fybromanygial) Sorry for all the miss spelled words!!!!
You might want to try taking magnesium. My dr told me to take the Calm formula before bed. It is very relaxing to the body, muscles and joints. Another thing to try is to take a hot epsom salt bath.
Having hashi's is a long hard road for some....it has been for me. It should get better once the thyroid die off stage is over. ALso very important to have TSH supressed to between .50-1.0 in order for symptoms to lessen. Also have you had Free t4 and free t3 tested with your tsh?? very important.
I can't say for sure if it is the Hashi's or just the disease in general - but I would complain like it felt as if a TRUCK hit me at times - and I really meant that.
I ached all over so bad. If you are getting stable on your meds most likely you could be facing a mineral of vit deficiency along with having this lovely atatck on your thyroid -
I meant that sarcastically :) - I found 200 magnesium - 200 selenium and adding Vit B
( complex) and C's to my daily load of stuff - wiped the whole aches and pains away - that is - I was now optimal in thyroid meds to figure all that out too.
One thing I still fall back on occassionally is HEAT helps - I bought those 8 hr heat packs that adhese on your skin and WOW - I still love how it makes those joints losen up.
ALso - I still dabble in magnetic therapy and that really helps take down the inflammation too. Neodynomium (sp) magnets are theraputic. Don't write off the acupuncturist either - they can really help with the Hashi attacks,.
I'm sorry to hear that you have this, but I've been trying to find out if there is a relationship between hyperthroid or Hashimoto's and the same symptoms you are experiencing. I have knots near my neck and my hips and lower back that are causing my legs to tighten and spasm. I did read where it does affect the shoulder and hips areas because of inflammation to the muscles that constrict the nerves. I'm recently diagnosed and haven't started on any medication yet. I'm hoping that relieves this misery.
Hashimoto's is an inherited auto immune disease. I had high and low symptoms for years before my general MD found a huge lump in my throat. I had always had normal blood tests. This disease can be giving symptoms that do not always show up in your blood test. I finally found a Dr. who understood the disease. He said that as my body was attacking the thyroid with white blood cells the thyroid function would die off giving low symptoms after that the the thyroid would come back trying to work and produce more then I would have high symptoms. During this my blood levels stayed in normal range even though I still had the disease. I tried many doctors, even endocronologist who told me it was in my head. Don't waste your time with doctors like this. It can be complex to understand this disease however, there are doctors that can help you. When I finally found one he understood perfectly what was happening.
I know when I went on Synthroid and also on the reformulated Nature Throid I had joint pains and cramps very bad. As soon as I went back on the old Nature Throid and now on ERFA thryoid medicine I do not have the pains and cramps. I think it happens to ME when my T3 gets too low. All I can assume is I do not convert T4 into T3 properly. The Nature Throid and ERFA provide T3 as well as T4. I had my magnesium and selenium checked as well to see if that was the problem. Magnesium was on the low end and selenium was on the high so I am starting supplements for magnesium. Maybe if it had been higher I wouldn't have had the cramps even when the FT3 went lower? I would recommend getting your Ft4 & Ft3 checked to see where they are. Your medicine might need to be adjusted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.